# SDR AALA984087

- Difficulty date: April 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N370AA
- Make and model: Boeing 767323
- Aircraft serial: 25197
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1219
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FOUND AND BLENDED OUT CORROSION ON THE LOWER SURFACE OF THE FRAME INNER CHORD AFT FLANGE IN THE AFT CARGO COMPARTMENT.  THE BLENDOUT EXCEEDED SRM MAX LIMITS.  ALODINED PRIMED AND PAINTED BLENDED AREA, APPROVED FOR CONTINUED SERVICE WITH NOTED CONDITION BY ENGINEERING PER MRB 767-1613.  (M)
